Right-dislocation as scrambling

Tanaka, H. (2001) Right-dislocation as scrambling. Journal of Linguistics, 37 (3). pp. 551-579. ISSN 0022-2267

Abstract

Metadata

Authors/Creators:
  • Tanaka, H. (ht6@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Language and Linguistic Science (York)
Depositing User: York RAE Import
Date Deposited: 20 Apr 2009 13:53
Last Modified: 20 Apr 2009 13:53
Published Version: http://dx.doi.org/10.1017/S0022226701001049
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/S0022226701001049

Share / Export

Statistics